EconPapers    
Economics at your fingertips  
 

On the p-ranks of the adjacency matrices of distance-regular graphs

M.J.P. Peeters
Additional contact information
M.J.P. Peeters: Tilburg University, Faculty of Economics

No FEW 656, Research Memorandum from Tilburg University, School of Economics and Management

Keywords: Graphs; mathematics (search for similar items in EconPapers)
Date: 1994
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 76509c4345b/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiurem:d795b24f-e470-4ca8-a55b-5a41502542a8

Access Statistics for this paper

More papers in Research Memorandum from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-05
Handle: RePEc:tiu:tiurem:d795b24f-e470-4ca8-a55b-5a41502542a8